# SDR 95ZZZX1611

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rocky Mountain Propellers Inc, repair station FR6R545N
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly D3A32C90
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NC
- Condition: Failed
- Location: 30 Inch Sta
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HAD BLADE FAILURE AT THE 30 INCH STATION.  DURING DISASSEMBLY, ALSO NOTICED THAT AT LAST ASSY, THE A4140 LOCKING PLUGS FOR THE BLADE RETENTION NUTS HAD NOT BEEN INSTALLED.  AFTER FURTHER DISASSEMBLY, THE BLADE THAT HAD FAILED ALSO HAD A CRACKED BLADE RETENTION FERRULE.
